ISSN 1119-4618
 

Original Article 
JPAS. 2022; 22(2): 380-385


Countable Compactness With Respect to Ideal Via $\beta-$ Open Sets

Abdul Iguda.

Abstract
In this paper we study countable $beta$-compactness and present another new class of compactness in ideal topological space viz; countable $betarho I$-compact spaces by utilizing the notion of $beta$-open sets. We also investigate some other properties of countable $betarho I$-compactness using different types of functions.

Key words: Ideal, countably $\beta$-compact, countably $\rho I $-compact, countably $\beta \rho I$-compact.


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Abdul Iguda
on Google
on Google Scholar

How to Cite this Article
Pubmed Style

Iguda A, . Countable Compactness With Respect to Ideal Via $\beta-$ Open Sets. JPAS. 2022; 22(2): 380-385.


Web Style

Iguda A, . Countable Compactness With Respect to Ideal Via $\beta-$ Open Sets. https://www.atbuscienceforum.com/?mno=106250 [Access: November 12, 2022].


AMA (American Medical Association) Style

Iguda A, . Countable Compactness With Respect to Ideal Via $\beta-$ Open Sets. JPAS. 2022; 22(2): 380-385.



Vancouver/ICMJE Style

Iguda A, . Countable Compactness With Respect to Ideal Via $\beta-$ Open Sets. JPAS. (2022), [cited November 12, 2022]; 22(2): 380-385.



Harvard Style

Iguda, A. & (2022) Countable Compactness With Respect to Ideal Via $\beta-$ Open Sets. JPAS, 22 (2), 380-385.



Turabian Style

Iguda, Abdul, and . 2022. Countable Compactness With Respect to Ideal Via $\beta-$ Open Sets. Science Forum (Journal of Pure and Applied Sciences), 22 (2), 380-385.



Chicago Style

Iguda, Abdul, and . "Countable Compactness With Respect to Ideal Via $\beta-$ Open Sets." Science Forum (Journal of Pure and Applied Sciences) 22 (2022), 380-385.



MLA (The Modern Language Association) Style

Iguda, Abdul, and . "Countable Compactness With Respect to Ideal Via $\beta-$ Open Sets." Science Forum (Journal of Pure and Applied Sciences) 22.2 (2022), 380-385. Print.



APA (American Psychological Association) Style

Iguda, A. & (2022) Countable Compactness With Respect to Ideal Via $\beta-$ Open Sets. Science Forum (Journal of Pure and Applied Sciences), 22 (2), 380-385.